Proceedings of the Japan Academy, Series A, Mathematical Sciences

Examples of elliptic curves over $Q$ with rank $ \geqq 17$

Koh-ichi Nagao

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 9 (1992), 287-289.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511638

Digital Object Identifier
doi:10.3792/pjaa.68.287

Mathematical Reviews number (MathSciNet)
MR1202634

Zentralblatt MATH identifier
0791.14014

Citation

Nagao, Koh-ichi. Examples of elliptic curves over $Q$ with rank $ \geqq 17$. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 9, 287--289. doi:10.3792/pjaa.68.287. https://projecteuclid.org/euclid.pja/1195511638


Export citation

References

  • [1] J.-F. Mestre: Courbes elliptiques de rang > 11 sur Q(T). C. R. Acad. Sci. Paris, ser. 1, 313, 139-142 (1991).
  • [2] J.-F. Mestre: Courbes elliptiques de rang > 12 sur Q(T). ibid., ser. 1, 313, 171-174 (1991).
  • [3] J.-F. Mestre: Un exemple de courbes elliptiques sur Q de rang > 15. ibid., ser. 1, 314, 453-455 (1992).
  • [4] J.-F. Mestre: Construction d'une courbes elliptiques de rang > 12. ibid., ser. 1, 295, 643-644 (1982).